Volume 2, Issue 4, July 2017, Page: 47-50
On the Existence of Positive Solution for nth Order Differential Equation for Boundary Value Problems
Mohamed Seddeek, Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
Sayeda Nabhan Odda, Department of Mathematics, Faculty of Women, Ain Shams University, Cairo, Egypt
Received: May 11, 2017;       Accepted: Jun. 6, 2017;       Published: Jul. 31, 2017
DOI: 10.11648/j.mcs.20170204.13      View  2264      Downloads  118
Abstract
We considering the problem of solving a nonlinear differential equation in the Banach space of real functions and continuous on a bounded and closed interval. By means of the fixed point theory for a strict set contraction operator, this paper investigates the existence, nonexistence, and multiplicity of positive solutions for a nonlinear higher order boundary value problem.
Keywords
Positive Solutions, Fixed-Point Theorem, Operator Equations, Banach Space
To cite this article
Mohamed Seddeek, Sayeda Nabhan Odda, On the Existence of Positive Solution for nth Order Differential Equation for Boundary Value Problems, Mathematics and Computer Science. Vol. 2, No. 4, 2017, pp. 47-50. doi: 10.11648/j.mcs.20170204.13
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Guo, D and Lakshmikantham, V., 1988, Nonlinear Problems in Abstract Cones, Academic Press, San Diego.
[2]
R. P. Agarwal, M. Meehan and D. O'Regan, Fixed Point and Applications, Cambridge University Press, Cambridge, 2001.
[3]
Sun, H. and Wen, W., 2006, On the Number of positive solutios for a nonlinear third order boundary value problem, International Journal of Difference Equations, 1, 165- 176.
[4]
J. R. L. Webb, Positive solutions for some higher order nonlocal boundary value problems, Electronic journal of qualitative theory of differential equations spec. Ed. I, 2009 No.1, 1-14.
[5]
F. Minhos and A. I. Santos, Higher order two-point boundary value problems with asym8] Qi Wang, Yanping Guo, and Yude Ji, Positive solutions for fourth-order nonlinear differential equation with integral boundary conditions, Discrete Dynamics in Nature and Society Volume 2013, (2013) 1-10.
[6]
Yongping Sun and Xiaoping Zhang, Existence and nonexistence of positive solutions for fractional-order two-point boundary value problems, Advances in Difference Equations, Volume 2013 (2014) 1-11.
[7]
S. N. Odda “On the existence of positive solution for the classe of nth order nonlinear differential equations” Journal of Advances in Mathematics, Vol. 9, No. 2 (2014) 1755-1759.
[8]
S. N. Odda “On the existence of positive solution for the classe of nth order nonlinear differential equations” Journal of Advances in Mathematics, Vol. 9, No. 2 (2014) 1755-1759.
[9]
S. N. Odda “Positive solutions of a singular 4th order two-point boundary value problem ” Journal of Natural Sciences and Mathematics, Vo 9, No.2 (2017).
[10]
S. N. Odda "On The Existence Positive Solution For 5th Order Differential Equation For Boundary Value Problems" Journal of Natural Sciences and Mathematics, Vo 10, No.1 (2017).
Browse journals by subject